RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grechanovskii, Valerii Alekseevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:47
Abstract pages:120
Full texts:54

http://www.mathnet.ru/eng/person110819
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1969
1. V. A. Grechanovskii, “Degree of Branching in Polymeric Chains”, Usp. Khim., 38:12 (1969),  2194–2219  mathnet; Russian Chem. Reviews, 38:12 (1969), 987–1000
1963
2. I. Ya. Poddubnyi, V. A. Grechanovskii, “The sedimentation constant as dependent on the concentration in “ideal” solvents”, Dokl. Akad. Nauk SSSR, 153:5 (1963),  1122–1124  mathnet
1962
3. V. A. Grechanovskii, B. A. Dolgoplosk, E. N. Kropacheva, I. Ya. Poddubnyi, D. E. Sterenzat, E. K. Khrennikova, “Molecular weight distribution of stereoregular polybutadiene when polymerized under the influence of “cobalt” systems”, Dokl. Akad. Nauk SSSR, 144:4 (1962),  792–794  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020